MAUDE Adverse Event Report: ABBOTT VASCULAR INC. XIENCE SKYPOINT¿; CORONARY DRUG-ELUTING STENT

ABBOTT VASCULAR INC. XIENCE SKYPOINT¿; CORONARY DRUG-ELUTING STENT
Model Number 1804350-33
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.A conclusive cause for the reported device damaged by another device could not be determined; however, the subsequent surgical intervention appears to be related to the operational context of the procedure.Device damaged by another device may be attributed to several factors including, but are not limited to, lesion inadequately predilated, lesion selection (not treating the distal lesion first), interaction between accessory devices or previously implanted stents.In this case, it is possible that the guide wire may have interacted with the previously implanted stent, which was explanted and became located in the patient's right brachial artery, causing the reported device damaged by another device; however, this cannot be confirmed.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure performed was to treat a de novo, heavily calcified, heavily tortuous left anterior descending coronary artery.The 3.50 x 33 mm xience skypoint drug-eluting stent (des) was implanted.Upon removal of an unspecified guide wire in a secondary branch, the des was explanted and located in the patient's right brachial artery.A 3.5 x 38 mm xience des was implanted in the lad to replace the explanted stent.The patient was currently admitted and heparinized overnight.The following day ((b)(6) 2026), the patient underwent a cutdown and the 3.50 x 33 mm des was successfully removed.No additional information was provided.

Brand Name
XIENCE SKYPOINT¿
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key25410955
Report Number2024168-2026-02292
Device Sequence Number21215774
Product Code NIQ
UDI-Device Identifier08717648233432
UDI-Public(01)08717648233432(17)281204(10)5121041
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1804350-33
Device Catalogue Number1804350-33
Device Lot Number5121041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight143 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American